MathSciNet Relay Station
MathSciNet bibliographic data
MR871574 (88a:35115) 35K10 (35B60)
Saut, Jean-Claude; Scheurer, Bruno Unique continuation for some evolution equations. J. Differential Equations 66 (1987), no. 1, 118–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement